Majid Gazor
Majid Gazor
Associate Professor, Department of Mathematical Sciences, Isfahan University of Technology
Verified email at cc.iut.ac.ir - Homepage
Title
Cited by
Cited by
Year
Spectral sequences and parametric normal forms
M Gazor, P Yu
Journal of Differential Equations 252 (2), 1003-1031, 2012
472012
Separating function estimation tests: A new perspective on binary composite hypothesis testing
A Ghobadzadeh, S Gazor, MR Taban, AA Tadaion, M Gazor
IEEE Transaction on Signal Processing 60, 5626--5639, 2012
332012
Normal forms for Hopf-Zero singularities with nonconservative nonlinear part
M Gazor, F Mokhtari, JA Sanders
J. Differential Equations 254, 1571--1581., 2013
292013
Normal forms of Hopf-Zero singularity
M Gazor, F Mokhtari
Nonlinearity 28, 311--330, 2015
25*2015
Volume-preserving normal forms of Hopf-zero singularity
M Gazor, F Mokhtari
Nonlinearity 26, 2809-2832, 2013
252013
Bifurcation control and universal unfolding for Hopf-zero singularities with leading solenoidal terms
M Gazor, N Sadri
SIAM Journal on Applied Dynamical Systems 15 (2), 870--903, 2016
202016
Infinite order parametric normal form of Hopf singularity
M Gazor, P Yu
International Journal of Bifurcation and Chaos 18 (11), 3393-3408, 2008
192008
Parametric normal forms for Bogdanov–Takens singularity; the generalized saddle-node case
M Gazor, M Moazeni
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 35 (1), 205-224, 2015
182015
Formal decomposition method and parametric normal forms
M Gazor, P Yu
International Journal of Bifurcation and Chaos 20 (11), 3487-3515, 2010
182010
Singularity: A Maple library for local zeros of scalar smooth maps
M Gazor, M Kazemi
arXiv preprint arXiv:1507.06168, 2015
122015
A user guide for Singularity
M Gazor, M Kazemi
arXiv preprint arXiv:1601.00268, 2015
112015
Parametric normal forms for Bogdanov–Takens singularity
M Gazor, M Moazeni
arXiv preprint arXiv:1304.7329, 2013
52013
Vector potential normal form classification for completely integrable solenoidal nilpotent singularities
M Gazor, F Mokhtari, JA Sanders
Journal of Differential Equations 267 (1), 407-442, 2019
42019
Bifurcation controller designs for the generalized cusp plants of Bogdanov--Takens singularity with an application to ship control
M Gazor, N Sadri
SIAM Journal on Control and Optimization 57 (3), 2122-2151, 2019
42019
Normal Form Analysis of -Equivariant Singularities
M Gazor, M Kazemi
International Journal of Bifurcation and Chaos 29 (02), 1950015, 2019
32019
Cantor sets in locally compact groups
M Gazor, P Yu, H Gazor
Scientiae Mathematicae japonicae 64 (3), 525, 2006
32006
Singularity: A maple Library for Local Zero Bifurcation Control of Scalar Smooth Maps
M Gazor, M Kazemi
Journal of Computational and Nonlinear Dynamics 15 (1), 2020
22020
Condensation rank of injective Banach spaces
M Gazor
arXiv preprint arXiv:1104.4896, 2011
22011
A Measure Theoretical Version of the Aleksandrov Theorem
M Gazor
Georgian Mathematical Journal 15 (1), 53-61, 2008
22008
Simplest normal forms and a certain family of Hopf-Zero vector fields with first integral
M Gazor, F Mokhtari
2011, The 42nd Annual Iranian Mathematics Conference, 0
2*
The system can't perform the operation now. Try again later.
Articles 1–20